# SDR DALA2016031501939

- Difficulty date: March 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 44,299 hours, 30,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1022, LT PYLON SUPPORT BULKHEAD, STRINGER 6L CRACKED.  VERIFY CRACK, SUBMIT EWO, SRM 53-00-05 REP 2.  REPAIRED S6L AS MARKED IAW SRM 53-00-05, REPAIR 2.
